Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2012, 5:26 PM CDT for Ascension Parish, Assumption Parish, Iberville Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 5:26 PM CDT (22:26 UTC)
- Expired
- Jun 6, 2012, 5:47 PM CDT
- In force
- 21 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Ascension Parish, LA, Assumption Parish, LA, Iberville Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3464 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WUUS54 KLIX 062226
SVRLIX
LAC005-007-047-062330-
/O.NEW.KLIX.SV.W.0116.120606T2226Z-120606T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
526 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
NORTHWESTERN ASSUMPTION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF NAPOLEONVILLE...
SOUTHEASTERN IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 630 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF WHITE CASTLE...OR 8 MILES WEST OF DONALDSONVILLE...AND
MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PIERRE PART AND PAINCOURTVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3001 9126 3001 9124 3003 9123 3005 9127
3017 9123 3015 9102 2987 9101 2989 9121
2992 9124 2999 9127
TIME...MOT...LOC 2226Z 007DEG 3KT 3007 9113
$$1 follow-up statement
754
WWUS54 KLIX 062247
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
547 PM CDT WED JUN 6 2012
LAC005-007-047-062256-
/O.CAN.KLIX.SV.W.0116.000000T0000Z-120606T2330Z/
ASCENSION LA-ASSUMPTION LA-IBERVILLE LA-
547 PM CDT WED JUN 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IBERVILLE...
NORTHWESTERN ASSUMPTION AND SOUTHWESTERN ASCENSION PARISHES IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE CRITERIA.
THEREFORE...THE SEVERE THUNDERSTORM IS CANCELLED.
LAT...LON 3001 9126 3001 9124 3003 9123 3005 9127
3017 9123 3015 9102 2987 9101 2989 9121
2992 9124 2999 9127
TIME...MOT...LOC 2246Z 007DEG 3KT 3005 9113
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:00 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 6, 4:00 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CDT WED JUN 6 2012
.SHORT TERM...
FORECAST SEEMS TO BE RIGHT ON TARGET THIS AFTERNOON WITH
THUNDERSTORMS DEVELOPING. AREA OF INITIATION WAS ALONG STALLED
DIFFUSING FRONTAL BOUNDARY AND HAVE BEEN MORESO PROPAGATING AND
REDEVELOPING ALONG OUTFLOW BOUNDARIES. SO EXPECT INITIAL MOTION TO
BE SOUTHWARD FROM MIDLEVEL NORTHERLY WINDS AND THEN MORE ERRATIC FROM
THERE AS THE STORMS BEGIN COLLAPSING. ML CAPE VALUES OVER 2000J/KG
AND STEEP LLVL LAPSE RATES WILL LEND TO A FEW ROBUST UPDRAFTS.
FREEZING LEVELS OF NEARLY 16K FEET AS WELL AS HIGH WET BULB TEMPS
WILL BE LIMITING FACTOR TO SEVERE HAIL PRODUCTIONS TODAY. SO WHILE
SOME STORMS MAY HAVE SMALL HAIL...NOT VERY LIKELY TO SEE ANY SEVERE
HAIL. STRONG WIND GUSTS WILL POSSIBLE AS WELL AS STORMS DIE OUT.
THUNDERSTORMS ARE DIURNALLY DRIVEN AND THUS SUNSET WILL BRING AN
END TO INLAND STORMS. THEN NOCTURNAL SHOWERS AND STORMS TO LIKELY
DEVELOP OFFSHORE OVERNIGHT. WARM AND MUGGY NIGHT WILL PERSIST.
.LONG TERM...
NOT MANY CHANGES EXPECT FOR A FEW MORE DAYS AS THE REGION REMAINS IN
BETWEEN TROUGH TO THE EAST AND RIDGE TO THE WEST. MODELS SEEM TO
HAVE BEEN FLIP FLOPPING ON POPS LATE THIS WEEK SO INSTEAD OF GOING
FROM 20 TO 50 AND BACK 20 PCT AGAIN ON FRIDAY...HAVE GONE WITH A
MIDDLE GROUND. MODELS STILL SUGGEST A WEAK UPPER LOW TO SOMEWHAT
DEVELOP OVER TEXAS THIS WEEKEND. THIS WILL OPEN THE AREA EVEN MORESO
TO GULF MOISTURE. HAVE LEFT POPS THROUGH THAT PERIOD UNTOUCHED FOR
THE MOST PART AT NEAR 50 PERCENT.
INTO NEXT WEEK...ECMWF DRIES THE AREA OUT SLIGHTLY FOR A DAY OR TWO
WITH MINIMAL RAIN COVERAGE AND THEN BRINGS BACK HIGHER POPS MID
WEEK. ON THE OTHER END...GFS KEEPS THE AREA WET THROUGH THAT PERIOD.
LEANED MORE ON GFS SIDE WHICH IS CLOSER TO CLIMO.
MEFFER
&&
.AVIATION...
CU FIELD DEVELOPED AS EXPECTED. THIS CLOUD DECK WILL DISSIPATE AFTER
SUNSET ALONG WITH THUNDERSTORMS. THE CURRENT ACTIVITY OVER THE AREA
IS ISOLATED ENOUGH NOT TO WARRANT TEMPO GROUPS. SHORTTERM UPDATES
WILL BE USED IF STORMS APPROACH TERMINALS. WINDS TO REMAIN LIGHT AND
VARIABLE THROUGH MUCH OF THE FCST. VFR WILL PREVAIL...ESPECIALLY
AFTER SUNSET.
MEFFER
&&
.MARINE...
NOCTURNAL SHOWERS ANDS STORMS WILL LIKELY PERSIST FOR THE NEXT
SEVERAL DAYS OVER COASTAL WATERS AS MOISTURE FLOW CONTINUES. A
DEVELOPING UPPER LOW THIS WEEKEND MAY EXTEND ACTIVITY INTO MORE
DAYTIME STORMS. AT THE SAME TIME...INCREASING SOUTHEAST WINDS IN
RESPONSE TO DEEPENING RIDGE TO THE EAST WILL BRING SEAS INTO THE 3
TO MAYBE EVEN 4 FOOT RANGE.
MEFFER
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING THUNDERSTORMS ACROSS THE AREA.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 90 67 90 / 10 30 10 30
BTR 71 92 71 91 / 20 30 10 40
ASD 71 91 71 90 / 20 30 20 30
MSY 74 90 74 91 / 20 30 20 40
GPT 72 89 72 89 / 20 30 20 40
PQL 69 90 69 91 / 20 30 20 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 6, 11:04 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1104 AM CDT WED JUN 6 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-071615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1104 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BECOME STRONG TO SEVERE. THE MAIN THREATS WOULD BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS...SOME THUNDERSTORMS WILL LIKELY BECOME STRONG THROUGH THE PERIOD. THE STRONGER THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL COULD BECOME A CONCERN...MAINLY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 4:16 PM CDT, 1 hour 10 minutes before
LAZ059-060-067-062145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 416 PM CDT WED JUN 6 2012 ...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING SOUTHERN PORTIONS OF ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...LOWER LAFOURCHE PARISH... AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF LAROSE...MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LAROSE AND CUT OFF THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 6, 4:29 PM CDT, 57 minutes before
LAZ046>050-062230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 429 PM CDT WED JUN 6 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING ASCENSION PARISH...WEST BATON ROUGE PARISH...EAST BATON ROUGE PARISH... LIVINGSTON PARISH...IBERVILLE PARISH... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER THE BATON ROUGE METRO AREA...MOVING SOUTH AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...WESTMINSTER...OAK HILLS PLACE...PRAIRIEVILLE...GARDERE... BRUSLY...ADDIS...GONZALES AND SORRENTO THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 6, 4:47 PM CDT, 39 minutes before
LAZ068-069-062245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 447 PM CDT WED JUN 6 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING LOWER JEFFERSON PARISH...LOWER PLAQUEMINES PARISH... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 18 MILES WEST OF PORT SULPHUR... MOVING SOUTHWEST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY MARSH AREAS OF THE INDICATED PARISH. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 6, 5:05 PM CDT, 21 minutes before
LAZ056-065-066-062300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 505 PM CDT WED JUN 6 2012 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING UPPER TERREBONNE PARISH...ASSUMPTION PARISH...LOWER TERREBONNE PARISH... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM THIBODAUX TO HOUMA TO CUT OFF TO 12 MILES NORTHEAST OF GALLIANO...MOVING SOUTHWEST AT 10 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... GRAY...BAYOU CANE...HOUMA...MONTEGUT...LUMCON CENTER BUOY...DULAC... COCODRIE AND CHAUVIN THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 6, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 PM CDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL BATON ROUGE 30.45N 91.13W
06/06/2012 M0.75 INCH EAST BATON ROUGE LA NWS EMPLOYEE
NWS METEOROLOGIST REPORTS DIME SIZED HAIL ON COLLEGE
DRIVE IN BATON ROUGE.
&&
JSSpecial weather statement, Jun 6, 5:15 PM CDT, 11 minutes before
LAZ046-049-056-062245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 515 PM CDT WED JUN 6 2012 ...STRONG THUNDERSTORM MOVING SOUTH AFFECTING ASCENSION PARISH... ASSUMPTION PARISH...IBERVILLE PARISH... AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF DONALDSONVILLE...OR ABOUT 6 MILES SOUTH OF WHITE CASTLE...MOVING SOUTH AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PIERRE PART...PAINCOURTVILLE AND NAPOLEONVILLE THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:10 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 6, 1:31 PM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 2:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| Jun 6, 4:23 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche | 67 min |
| Jun 6, 4:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 6, 4:53 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, West Baton Rouge | 112 min |
| Jun 6, 5:32 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche | 28 min |
| Jun 6, 5:38 PM CDT | Special Marine Warning | LIX | 52 min | |
| Jun 6, 5:54 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 6, 5:58 PM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist | 32 min |
| Jun 6, 6:23 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist | 27 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.